# SDR CA041105006

- Difficulty date: October 29, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 5,261 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 164448620
- Part serial: B508B
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON P2 CHAMBER INSPECTION AND CLEANING OF FCU. WHEN BELLOWS WERE REMOVED WE FOUNDTHAT THE PIN THAT HOLDS THE METERING VALVE IN PLACE WAS BROKEN OFF AND HALF OFTHE PIN WAS FOUND IN THE CHAMBER.
